# SDR GTIA9900987

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING BULBS 19, 31 ARE INOPERATIVE.  REPLACED BULBS AND SOCKETS, OPERATION CHECKED GOOD IAW MD-80 MM 33-50.  (M)
